# SDR MASA2016120712533

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 15026
- Aircraft time: 29,911 hours, 24,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OW EXIT SIGN INOP.  MX IS WORKING THIS.
